co-dydramol tablets, Buy Co-dydramol, Co-dydramol: painkiller ontaining paracetamol, CO-DYDRAMOL 10mg/500mg TABLETS, types of painkillers, UK, India, USA
What is Co-dydramol?
Co-dydramol is a medication that contains paracetamol and dihydrocodeine. It is a painkiller drug that often comes in tablet and liquid form and is used where pain cannot be relieved by regular paracetamol or analgesics. The name is derived from the combination of its two major components which are paracetamol and dihydrocodeine tartrate.
This particular medication is specially designed for the relief of moderate pain.
How does Co-dydramol work?
The painkillers are made for the treatment of mild to moderate pain caused by musculoskeletal conditions such as sprains, strains, chronic rheumatoid arthritis, sciatica, and osteoarthritis.
The tablet works by blocking the pain receptors in the brain that makes pain manageable or go away for patients.
What are the benefits of Co-dydramol?
Co-dydramol tablet painkillers are used for the treatment of certain pains and aches, such as migraine headaches, headaches, joint pains, muscular pains, dysmenorrhea, and toothaches.
It can be taken when regular painkillers or analgesics such as ibuprofen, aspirin, and paracetamol are not working as they are expected to. This Co-dydramol tablet painkiller often comes as tablets. They can also be available in liquid form for patients who have difficulty swallowing.
How do I use Co-dydramol?
The painkillers can be taken with or without food. Take the tablet as a whole by swallowing with a glass full of water.
For patients taking Co-dydramol in liquid form, it will be available with a syringe or measuring spoon to enable patients to measure the right amount. Ask your physician, nurse, or pharmacist if you do not have it. Never try to measure your medicine with a regular spoon, as this will not give you the exact amount.
Allow an interval of at least 4 hours in between Co-dydramol painkiller doses. Taking too much can pose great danger as excessive use of paracetamol may result to severe liver damage.
The tablet come in 10/500 milligrams. It consists of 500 mg of Paracetamol and 10 mg of Dihydrocodeine Tartrate.
This medication comes in 4 various strengths. It is available in tablets with 30 mg, 20 mg, 10 mg, and 7.46 mg. All Co-dydramol tablets come with 500 mg of paracetamol, similar to the standard paracetamol tablet sold in most pharmacies.
A 10/500 Co-dydramol tablet comes with approximately 500 mg of paracetamol and 10 mg of dihydrocodeine.
One can purchase the lowest strength of Co-dydramol tablet at 7.46/500 without any prescription. But, the higher strengths Co-dydramol tablet in 10/500, 20/500 and 30/500 can only be bought with a valid doctor’s prescription.
Adult patients aged 16 years old and older can take 1-2 Co-dydramol tablets of any strength to up to four times within a day or 24 hours. Allow at least a 4 hour window period in between any dose.
Pediatric patients aged 12 years old to 15 can take one tablet for approximately four times within a day or 24 hour period. If a prescription of thel tablet has been given to your child, make sure you follow the doctor’s instructions as advised. Allow a 4 hour interval for each dosage.
When you have been prescribed by your doctor with Co-dydramol tablet, take it for as long as your physician advised you to. If you have bought it from a pharmacy, never take the tablet for more than 3 days. If you have persistent pain, contact your doctor immediately.
Side effects and precautions
Like all medicines, the tablet can cause side effects, but not everyone gets them. Patients have not experienced side effects when they take the lower strength Co-dydramol tablets. However, if they take the higher strength the tablets, they may experience some side effects.
The common side effects of Co-dydramol tablet often occur to 1 in 100 patients taking the drug. Here are the most common side effects:
- Feeling sick
- Feeling sleepy
- Feeling tired
The most serious side effects are often rare and occur to less than 1 in 100 people. Consult with your doctor immediately or seek emergency medical aid if you experience:
- Skin rashes
- Difficulty peeing
- Changes in eyesight
- Serious allergies
- Swollen lips, tongue, face, throat
Do not take Co-dydramol tablet if you have:
- Crohn’s disease
- Gastrointestinal disease
- Irritable bowel syndrome
- Lung disease
- Breathing problems
- Heart ailment
- Had head injury
- Adrenal gland disease
- Illness that leads to seizures
- Underactive thyroid glands
- Regularly drink about 14 units of alcohol weekly
- Heavy alcohol drinker
- Have muscle weakness or myasthenia gravis
- Trying to be pregnant
- Already pregnant
- Below 18 years old who have had tonsils
- Below 18 years old who have adenoids taken out due to sleep apnea
Always consult your doctor before taking the tablets.